# SDR SWAA2018031420404

- Difficulty date: February 7, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Horizontal Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT HSS 129.50, 3RD VERTICAL STIFFENER CRACKED.   REPAIRED THE STIFFENER IAW SRM.
